# SDR SIMA20210108001

- Difficulty date: January 8, 2021
- Submitted: January 10, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 50,309 hours, 42,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CABIN FLASHLIGHT CRADLE BROKEN MEL 2553-AUTH NR 01-85-C.  C/A: R & R AFT EMERGENCY CABIN FLASHLIGHT CRADLE, IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD.  MEL RESTROED.
